T Nation

Letro for Gyno Off Cycle


#1

Long story short, about a year ago did a 6-week cycle of msten, and about last summer started developing some gyno, a lump in my right nipple. It is sensitive and is poking out somewhat, so I’m wondering, would letro do the trick? I’ve read this thread:

And was thinking of following it, but what would be an optimal cycle of letro, like 2mg/day for a week then taper it off? Also I heard you run nolvadex after to prevent it from coming back, what does that cycle look like?

Thanks for the help. I do understand I can’t fully get it to go away with just medication.


#2

it’ll work but you’re going to feel like shit for a while.

I’d use a combination of aromasin and nolva.


#3

Agreed nolva and aromasin first. To be honest though. I used several pro hormones back in the hay day and some of them agrivate prolactin type gyno. In which case Cabergoline or Prami would be better suited. Hard to tell without bloodwork


#4

Any recommendations on the dosage of each and for how long?


#5

Funny you should say that, Msten isn’t supposed to aromatise, so if I had to guess (and obviously without bloodwork everything we say is guesswork) I’d say it was a result of oestrogen rebound, but what do I know?


#6

I’d personally do 25mg of aromasin and 40mg nolva. Once the lump’s shrunk I’d drop it down to 12.5mg of aromasin and 20mg of nolva and stay with that for a couple of weeks. Then taper down the aromasin and nolva. Some might say those doses are too high, but who wants titties?

I’ve had good results treating gyno with and AI and SERM combo in the past.


#7

Please look at the links in the 2nd post of the forum’s 1st post.


#8

i think this is prolly the issue… i know of a lot of guys that have had prolactin issues from various prohormones. although like Yogi said, it could be E2 rebound, as well.

here’s some info on estrogen and gyno i wrote up a while back: Thoughts on Estrogen and Gyno Management


#9

This my friend is what my nipples looked like a year ago after my little stint with prohormones. Infact I think the stack I ran prior to this photo had M-Sten and 7-Ment …my nips were puffy, Oval shaped and down right ugly to look at. I dealt with it for a long while until I ordered some caber.

Then I hopped on a real cycle and continued caber along with a good dose of Aromasin, after my cycle my nipples were nice and right again. So I can’t say 100% if it was the caber or the Aromasin or the Nolva during pct. all I know is everything got sorted out in the end. Not suggesting you hop on cycle to fix your problem. Far from. All I’m getting at is;

if Mten is non Aromatizing then this leads me to believe you are dealing with Progesterone/Prolactin issues rather than Estro.